-
RSS Follow Become a Fan

Delivered by FeedBurner


Categories

Introduction

Archives

January 2018
August 2017
July 2017
June 2017
May 2017
May 2016
November 2015
October 2015
September 2015
May 2015
December 2014
October 2014
September 2014
August 2014
July 2014
June 2014
May 2014
April 2014
March 2014
February 2014
December 2013
November 2013
October 2013
September 2013
August 2013
July 2013
June 2013
May 2013
April 2013
March 2013
February 2013
January 2013
December 2012
November 2012
October 2012
July 2012
May 2011

powered by

My Blog

Allergic ReactionsDue to Birth Control

Well, good morning to everyone.  I hope that your week has gone well.  I have been on a whirlwind with my grandchildren.  Went to the museum and thoroughly enjoyed it.  It always amazes me that there is so much for us to learn and never enough time to learn it all. 
Well, today's blog is based on something that has happened to a granddaughter.  About a month ago, she came down with a horrible rash all the way up and down her legs.  At first, they all assumed that it might be chiggers.   She went to the doctor, who in turn could not quite identify what the rash was from...he gave her some cream and an antibiotic and sent her on her way.  She took the allotted pills and applied the cream.  The raw rashes covered up but the rash is still everywhere.  We sat in a hot tub last night and she complained that it was bothering her.  I started putting two and two together.  I remembered a while back that I had a rash on my legs from an accumulated medicine that I was using to treat my psoriatic arthritis.  It didn't emerge for 3 1/2 weeks.  But when it did, it cam out with a vengeance.  It was so horrible that I had to place sheets between my legs to be able to sleep.  I asked her whether she is on any medications.  She said that the only new medicine she is taking is a new type of birth control.  She continued to tell me that this particular one had a special balance of hormones to help with her heavy periods. 
All of a sudden, a light bulb went off in my head.  I asked how long it has been since she has been on them and she told me 3 months.  I then inquired how long she had the leg irritations and her answer was a month.  A month and it hadn't cleared....right there we have a red flag.  I had her bring me the pills and looked up the side effects.  Sure as rain...a unidentifiable rash was one of the side effects.  She never imagined that birth control pills could do that!  Well, I am not at all surprised that things like that get dismissed.  I am frustrated that doctors will treat an unidentified rash with meds and not question them.  Especially since he, himself didn't think it came from chiggers. 
I did some kinesiology with her.  Kinesiology is where you place an object...in our case, I had her hold her birth control pills in her hand and then with her other arm straight out and I pushed it down above her wrist while she resisted my push and she couldn't keep her arm up.  I replaced the pills with a cup of coffee and repeated the procedure and her arm never moved.  Well, according to the process of Kineasiology, she is allergic to the birth control.  She has made an appointment to see the physician and I will go to see him with her.  I am so grateful that I was here to see the problem and because of my own problems. realize that it could be an allergic reaction.  We need to be more and more aware of what chemicals can do to us.  We cannot rely on a doctor's appointment for all the answers.  We have to begin learning to read our own bodies.   I hope that if you have never heard of this process...that you look into it...it just may answer many questions for you regarding your health.   

0 Comments to Allergic ReactionsDue to Birth Control:

Comments RSS

Add a Comment

Your Name:
Email Address: (Required)
Website:
Comment:
Make your text bigger, bold, italic and more with HTML tags. We'll show you how.
Post Comment
Website Builder provided by  Vistaprint